New York, 2010Flash Flooding and Damaging Wind in New York, September 30, 2010
September 30, 2010 · NWS BGM · 6 events in 5 counties and zones
An upper level low pressure system interacting with abundant tropical moisture from the remnants of Tropical Storm Nicole dropped 3 to 6 inches of rain across central New York. Steady and occasionally heavy rain fell across much of the region, causing flash flood problems, as well as minor flooding of the larger main stem rivers.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $527,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level low pressure system interacting with abundant tropical moisture from the remnants of Tropical Storm Nicole dropped 3 to 6 inches of rain across central New York. Steady and occasionally heavy rain fell across much of the region, causing flash flood problems, as well as minor flooding of the larger main stem rivers. The rain and flooding continued into the overnight and next day (October 1), especially across parts of the Catskills. Higher amounts of rain fell across Delaware county in the western Catskills, where 6 to 8 inches of rain caused more serious flood problems.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Sep 30, 10:44 AM EST, 1 hour 16 minutes earlier.
Area forecast discussion, Sep 30, 10:44 AM EST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1144 AM EDT THU SEP 30 2010
.SYNOPSIS...
A STORM SYSTEM WITH TROPICAL MOISTURE WILL TRACK FROM THE
CAROLINAS TO NEW YORK STATE TODAY AND TONIGHT. STEADY...AND
OCCASIONALLY HEAVY RAIN IS LIKELY WITH THIS SYSTEM TODAY AND
TONIGHT. THE RAIN COULD BE HEAVY ENOUGH TO CAUSE FLOOD PROBLEMS
OVER A LARGE PART OF NEW YORK AND PENNSYLVANIA. RAIN WILL TAPER
TO SCATTERED SHOWERS ON FRIDAY WITH A FEW SHOWERS LINGERING INTO
THE FIRST PART OF THE WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 1130 AM...FORECAST GENERALLY ON TRACK, HOWEVER WE MADE
ADJUSTMENTS TO QPF FORECASTS IN RELATION TO SEVERAL MODEL
CONSENSUS INDICATING THAT A MESOSCALE BAND OF HEAVY RAIN WILL
BECOME ESTABLISHED THIS AFTERNOON OVER THE FINGER LAKES AND
CHEMUNG BASINS. THIS AREA HAS BEEN UNDERFORECAST...AND AN UPWARD
ADJUSTMENT OF 1-2 INCHES OF RAINFALL WAS NEEDED IN THESE
AREAS...AT LEAST. ANALYSIS OF UPR AIR PARAMETERS INDICATED A
SIGNIFICANT BAND OF 850-700 MB FRONTOGENESIS TRENDING WEST ACROSS
CNTRL PA...AND RADAR ECHOES SHOW ENHANCED PRECIP SURGING NORTH
FROM WEST VA AND CNTRL PA TO HELP VALIDATE THE MODEL GUIDANCE.
A SECONDARY SURGE OF MOISTURE ASSOCIATED WITH THE REMNANTS OF NICOLE IS
THEN PROGGED TO MOVE INTO THE EASTERN HALF OF OUR AREA LATER TONIGHT...ADDING
CONSIDERABLE MORE RAINFALL TO THE DELAWARE BASIN AND NORTH BRANCH SUSQUEHANNA.
FLASH FLOODING IS LIKELY TO OCCUR IN CERTAIN AREAS THROUGH THIS EVENING.
THE LATEST RIVER FORECASTS DO INDICATE SOME MINOR FLOODING ALONG THE
MAIN STEMS...HOWEVER WE FEEL SOME OF THE CURRENT FCSTS IN THE CHEMUNG
AND DOWNSTREAM MAY NEED TO BE RAISED GIVEN CONCERNS THAT QPF MAY
BE TOO LOW.
FINAL CONCERN WAS WIND...AND THAT IS MINOR. NO SFC REFLECTION TO
STRONG WINDS AT THIS TIME AS BOUNDARY LAYER IS EXTREMELY STABLE.
CORE OF HIGH WINDS ALOFT COULD GENERATE SOME GUSTS TO 40 MPH OR SO
OVER OUR HIGHEST ELEVATIONS IN THE CATSKILLS AND POCONOS AS ATMOS
DESTABILIZES SOMEWHAT IN WARM SECTOR LATER TODAY...BUT WINDS ARE
CLEARLY NOT OUR MAIN FOCUS TODAY.
TEMPS NOT GOING ANYWHERE TOO FAST TODAY...SO TOOK THE CURRENTS AND
RAISED THEM ONLY ABOUT 5 DEGREES...SLIGHTLY HIGHER OVER ARE FAR
EAST ZONES WHERE SOME DRY SLOTTING AND POSSIBLE BREAKS IN ACTION.
PREVIOUS UPDATE...
RADARS SHOW A NE-SW AXIS OF RAIN RAPIDLY DVLPG FROM C NY/NE PA SW
TO SW PA AS THE ENTIRE MASS OF PRECIP FROM VA AND MD CONTS TO
QUICKLY SPREAD NORTHWARD. THE RAINFALL WAS RAPIDLY FORMING TO THE
NW IN RESPONSE TO FAVORABLE JET STREAM DYNAMICS. WV IMAGERY SHOWS
AN UPR LVL SHRT WAVE TROF MOVG INTO THE UPPER GREAT LAKES AT THE
SAME TIME AS AN UPR LVL LO OVR THE SRN U.S ADVECTS A DEEP SRLY
STREAM OF TROPICAL MOISTURE (WHICH INCLUDES THE REMNANTS OF SHORT-
LIVED NICOLE) POLEWARD. STRG UPR CONFLUENCE IS DVLPING ACRS ONT
AND QUE AS A RESULT AND LEADING TO STRG UPR LVL JET FORMATION.
MEANWHILE ANTHR UPR LVL JET STREAK IS ADVECTING NORTHEASTWARD ON
THE EAST SIDE OF THE UPR LVL LO/TROF OVR THE SRN U.S WITH THE NOSE
OF THIS JET REACHG THE SRN APPLCNS EARLY THIS MORNING. THE LOWER
BRANCH OF THE SRN APPACNS UPR JET WAS MANIFESTING ITSELF IN A STRG
S-SERLY LLJ FROM 925 MB UP THRU 700 MB. THIS WAS LEADING TO VERY
STRG DEEP LAYER MOISTURE TRANSPORT INTO PA/NY ATTM AND HENCE THE
PRECIP WAS PUSHING QUICKLY INTO PA AND NY. THIS JET STREAK
CIRCULATION WILL CONT TO FOCUS DEEP MOISTURE NORTHWARD THRU THE
DAY TODAY.
MEANWHILE THE THERMALLY DIRECT CIRCULATION OF THE UPPER LEVEL JET
STREAK ACRS QUE/ONT WILL LEAD TO LL NWRLY AGEO FLOW OVR THE ERN
LAKES REGION WHICH WILL STEEPEN THE ISENTROPES ACRS WRN NY/WRN PA
AND THEREBY PUSHG THE CD FRNT THRU THE ERN LAKES THIS AM WHERE IT
WILL BECOME ABSORBED INTO THE DVLPG LOW TRACKG E OF THE APPLCNS.
STEEPENING ISENTROPES ASSCTD WITH THE NRN BRANCH JET STREAK
COUPLED WITH S-SERLY MOISTURE TRANSPORT UP THE ISENTROPES FROM THE
SRN BRANCH JET WILL LEAD TO PRECIP ENGULFING C NY AND NE PA AND
BECOMING HVY AT TIMES MOST OF TODAY. THE ISENTROPES ARE PROJECTED
TO BECOME STEEPEST ACRS WRN/CNTRL NY IN THE BGM FORECAST AREA AND
THEREFORE WILL FOCUS THE HEAVIEST RAIN BY LATE MORNING/ERLY
AFTERNOON INTO THESE AREAS. I BELIEVE THE HEAVIEST RAIN WILL OCCUR
IN THESE AREAS OF OUR FORECAST AREA UNTIL THE DVLPG SFC LO ASSCTD
WITH THE SRN BRANCH UPR LVL LO TRACKS N AND E LATE THIS AFTERNOON
AND EVENING. WHEN THIS HAPPENS THE HEAVY PRECIP BAND WILL
TRANSLATE THE BAND OF HEAVY PRECIPITATION TO THE E BY THIS
EVENING.
AFTER THIS FIRST SFC LO AND ASSCTD UPR LVL JET STREAK PASS BY TO THE
NE THIS EVENING...THE NAM AND GFS HV ANTHR SFC WAVE THAT WILL MAKE
ITS WAY UP THE EAST COAST REACHING CLSE TO NJ BY 6Z. THIS WAVE WILL
HOLD UP THE BACK EDGE OF THE PRECIP SHIELD ACRS THE ERN PTN OF THE
BGM FORECAST AREA FROM THE UPR MOHAWK VLLY SOUTHWARD TO THE
CATSKILLS/POCONOS UNTIL ARND 12Z FRI OR SO. THIS SFC WAVE WAS
SUPPORTED BY THE RIGHT ENTRANCE OF THE UPR LVL JET CORE IN WRN QUE
AND SRN ONT WHICH EVENTUALLY SHIFTS EWRD BY 06Z FRI. THUS BELIEVE
SOME HEAVY RAINS WILL LINGER IN THESE AREAS UNTIL 12Z FRI AS THEY
BECOME MORE SHOWERY IN NATURE.
AS FOR WINDS...THERE WILL BE A DECENT SRLY PRESSURE GRADIENT FROM
THE CATSKILLS AND POCONOS AND POINTS E FOR A TIME THIS
AFTERNOON/ERLY EVE. I CUD SEE SUSTAINED WINDS 20-30 MPH GUSTS TO 40
MPH FOR A WHILE BUT I DON/T FEEL WINDS WILL BE MUCH OF AN ISSUE
EXCEPT ABV 2500-3000 FEET IN THE CATSKILLS. NAM BUFKIT SHOWS STRG
WINDS ON THE ORDER OF 35 KTS AT 1500 FEET AGL AT KMSV AND ABT 1800
FEET AGL AT KAVP. SINCE AVP IS AT ARND 1000 FEET ABV MSL THIS MEANS
WINDS OF 35 KNOTS WILL BE AT 2800 FEET ABV MSL WHICH IS 400 FEET
HIGHER THAN THE PEAKS OF THE POCONOS. AT KMSV ELEVATION IS ARND 1500
FEET SO THIS MEANS WINDS OF 35-40 KNOTS WILL BE OVR 3000 FEET ABV
MSL WHICH WILL AFFECT A FEW PEAKS OF THE CATSKILLS IN OUR SERVICE
AREA. MOMENTUM XFER DOWN TO THE SFC AT BOTH KMSV AND KAVP SUGGEST
SOME GUSTS TO 30-35 KNOTS. WILL HAVE HIGHEST WIND GUSTS CATSKILLS-
POCONOS IN GRIDS MAINLY FOR THIS AFTERNOON AND ERLY EVENING. I AM
NOT PLANNING ANY WIND ADVY/S ATTM.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
INCREASED SKY COVER AND POPS FRIDAY, ESPECIALLY FOR THE FIRST HALF
OF THE DAY. MODELS NOW SHOW A SECOND WAVE OF MOISTURE BEING PULLED
UP THE MID-ATLANTIC INTO THE SOUTHEASTERN FA. SCATTERED TO LIKELY
COVERAGE IN RAIN SHOWERS HAS BEEN FORECAST MAINLY EAST OF I-81,
WITH CHANCE POPS TO THE NORTHWEST.
FRIDAY AFTERNOON LAKE FLOW BECOMES BETTER ALIGNED. LAKE INDUCED
INSTABILITY IS STILL MODEST BUT SHEAR PROFILE SUGGESTS AT LEAST
SOME AMOUNT OF LAKE EFFECT SPRINKLES OR LIGHT SHOWERS OFF OF
ONTARIO.
UPPER LEVEL TROF DROPS SOUTHWARD FRIDAY NIGHT INTO SATURDAY
MORNING, WITH 0C 850H ISOTHERM PROGGED TO DESCEND TO THE LAKE
ONTARIO EASTERN SHORELINE. WITH THE INITIAL PUSH...WE EXPECT WIND
DIRECTION TO SHIFT AND SHEAR TO INCREASE. SO FOR THE FIRST HALF OF
SATURDAY...RAIN SHOWERS WILL BE SYNOPTIC BASED. BY MIDDAY THE
FLOW SETTLES DOWN AND THE SHEAR DECREASES, ALLOWING FOR ADDITIONAL
LAKE EFFECT RAIN SHOWERS TO FORM. ACTIVITY SHOULD BE LONGER LIVED
THAN PREVIOUS 24H DUE TO MORE UNSTABLE LAKE TO 850H LAPSE RATES.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
HIGH AMPLITUDE TROF MOVES INTO THE NORTHEAST US THIS WEEKEND
FOLLOWED BY BUILDING HEIGHTS AND A LARGE AREA OF CONTINENTAL HIGH
PRESSURE FROM CANADA. TEMPERATURES GENERALLY BELOW NORMAL WITH
PRECIPITATION CLOSE TO OR BELOW NORMAL.
THIS WEEKEND COLD ENOUGH WITH 850MB TEMPERATURES BELOW ZERO FOR LAKE
EFFECT RAIN SHOWERS. IT MIGHT BE COLD ENOUGH FOR SNOW ACROSS THE
HIGHER TERRAIN WITH SFC TEMPS IN THE 30S AND 40S. WITH ANY CLEARING
SUNDAY NIGHT FROST COULD OCCUR. A BETTER CHANCE OF FROST AND MAYBE A
FREEZE WILL BE MONDAY NIGHT WITH THE SFC HIGH OVERHEAD.
FOR THE TUESDAY TO WEDNESDAY PERIOD UNCERTAINTY WITH A COASTAL
SYSTEM AND HOW QUICKLY IT GETS INTO PA AND NY. THE EURO HOLDS ONTO
THE EAST COAST TROF KEEPING COASTAL AREAS WET THROUGH THE LONG TERM
WHILE THE GFS BUILDS IN THE SFC HIGH AND UL RIDGE. FOR NOW SIDED
WITH SCHC POPS AND HPC GUIDANCE.
&&
.AVIATION /16Z THURSDAY THROUGH MONDAY/...
CIGS AND VSBYS WILL CONTINUE TO LOWER TO IFR NEAR DAYBREAK ACROSS
THE SOUTHERN TERMINALS (KITH SOUTH) AND BY 15Z ACROSS THE FAR
NORTH. WIDESPREAD IFR VSBYS AND CIGS THROUGH LATE TODAY IN RAIN.
SOME LIFR CIGS ARE POSSIBLE AT KITH AND KBGM FROM LATE MORNING
INTO THE AFTERNOON DUE TO THE ELEVATION OF THE AIRPORT. RAIN
BEGINS TO TAPER BETWEEN 0Z AND 04Z TONIGHT. VSBYS WILL IMPROVE TO
MVFR AS THIS HAPPENS BUT IFR CIGS ARE TO REMAIN THROUGH THE END OF
THE TAF PERIOD.
S TO SE WINDS AT 5-10 KTS TODAY WILL BECOME NORTHWEST LATE IN THE
DAY FROM KSYR THROUGH KELM...AND BY EARLY EVENING FARTHER EAST.
OUTLOOK...
FRI...MVFR WITH POSSIBLE SHOWERS.
SAT AND SUN...MAINLY VFR...POSSIBLE MVFR IN SHOWERS MOSTLY IN NY.
MON...VFR.
&&
.BGM WATCHES/WARNINGS/ADVISORIES... PA...FLOOD WATCH THROUGH LATE
TONIGHT FOR PAZ038>040-043-044-047- 048-072. NY...FLOOD WATCH
THROUGH LATE TONIGHT FOR NYZ009-015>018-022>025-
036-037-044>046-055>057-062.
&&
SYNOPSIS...DJN
NEAR TERM...JAB
SHORT TERM...DJP
LONG TERM...TAC
AVIATION...HEDEN
Hazardous weather outlook, Sep 30, 10:45 AM EST, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1145 AM EDT THU SEP 30 2010
NYZ009-015>018-022>025-036-037-044-045-055-056-PAZ038>040-043-044-
047-011545-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
TIOGA-BROOME-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-
LUZERNE-
1145 AM EDT THU SEP 30 2010
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TO REPORT RAINFALL TOTALS.
NYZ046-057-062-PAZ048-072-011545-
OTSEGO-DELAWARE-SULLIVAN-PIKE-SOUTHERN WAYNE-
1145 AM EDT THU SEP 30 2010
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
SOUTHEAST WINDS MAY GUST TO UP TO 40 MPH OVER THE HIGHEST ELEVATIONS
OF THE WESTERN CATSKILLS AND POCONO MOUNTAIN REGIONS THIS AFTERNOON.
THERE IS A CHANCE FOR SCATTERED POWER OUTAGES DUE TO THESE STRONG
WIND GUSTS...BUT THE PROBABILITY IS LOW.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
JAB
Flash Flood, Broome
- When
- September 30, 12:00 PM EST to 6:00 PM EST
- Where
- Broome County, 0.9 mi NW of Maine to 1.19 mi NNE of Tracy Creek
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 42.209, -76.082
Several areas in the western part of the county experienced problems due to flash flooding. The communities of Endicott, Endwell and Maine reported several roads flooded, washouts, and basement flooding. Several vehicles were stranded due to high water at road intersections and in parking lots.
Flash Flood, Tioga
- When
- September 30, 3:30 PM EST to 7:00 PM EST
- Where
- Tioga County, 4.63 mi E of Weltonville to 2.32 mi E of West Newark
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 42.201, -76.160
Heavy rain caused flash flooding in a few areas of Newark Valley. The most serious flooding occurred where water and debris flowed downhill across Rock Street to Irishtown Road. Both roads were closed due to flooding. The flood waters and debris flowed across Rock Street to Slosson Creek, which overflowed. Water continued across Route 38 in the Village of Newark Valley. Homes were flooded along Mill Street and Clinton Street where the creek overflowed. Elsewhere in the village, the Owego Creek flooded the Trout Ponds recreation area. Flash flooding also occurred along Route 38B in the town of Newark Valley due to a mud slide.
Flash Flood, Cortland
- When
- September 30, 3:30 PM EST to 7:00 PM EST
- Where
- Cortland County, 0.76 mi WNW of South Cortland to 2.07 mi ESE of Lapeer
- Cause
- Heavy Rain
- Property damage
- $370,000
- Reported by
- Law Enforcement
- Coordinates
- 42.574, -76.234
Many roads in the county were closed due to flooding. A large section of Route 11 was closed between Polkville and Marathon. Trout Brook over-topped a bridge where it crossed Route 11, and many roads in the Village of McGraw, including Route 41, were closed.
Flash Flood, Tioga
- When
- September 30, 3:30 PM EST to 6:00 PM EST
- Where
- Tioga County, 1.04 mi NNW of Owego to 0.19 mi NNE of Owego
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 42.115, -76.275
Several roads were flooded in and around the Village of Owego.
Flash Flood, Oneida
- When
- September 30, 5:00 PM EST to 8:00 PM EST
- Where
- Oneida County, 1.1 mi N of Rome to 0.97 mi WNW of (Rme)griffis Afb Rom
- Cause
- Heavy Rain
- Property damage
- $30,000
- Reported by
- Trained Spotter
- Coordinates
- 43.236, -75.473
Water covered many roads in Rome. East Erie Blvd. was flooded by 6 to 12 inches of water, and underpasses along the road were flooded. The Walmart parking lot was also flooded.
Thunderstorm Wind, Delaware
- When
- September 30, 6:00 PM EST
- Where
- Delaware County, 0.51 mi W of Granton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 42.100, -75.280
Power lines and 20 inch diameter trees were blown down. Several roads were blocked.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Strong Wind in Pennsylvania, September 30, 20101 death · $50,000 · 5 events
- Flash Flooding and Flooding in Virginia, September 30, 2010$3.1 million · 42 events
- Strong Wind in New York, September 30, 2010$450,000 · 6 events
- Strong Wind in Connecticut, September 30, 2010$500,000 · 1 event
- Flooding in New York, September 30, 2010$174,000 · 22 events
- Flooding in New York, September 30, 2010$250,000 · 2 events
- Flash Flooding in North Carolina, September 30, 2010$65,000 · 5 events
- Strong Wind in New Jersey, September 30, 2010$28,000 · 16 events
- Damaging Winds in Virginia, September 30, 20101 injured · $28,000 · 50 kt wind · 7 events
- Flash Flooding and Flood in Maryland, September 30, 201031 events
- Flash Flooding in Virginia, September 30, 201031 events
- Flash Flooding in Pennsylvania, September 30, 2010$35,000 · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 261534, 261535, 261536, 261742, 261744, 261745.